# SDR MALA965214

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC710
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 2736015001
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BLOCK INSPECTION IN MSP, MAINTENANCE FOUND TWO CRACKS IN LEFT FLAP SN C-134 OUTBOARD FLAP NOSE RIB.  REMOVED AND REPLACED FLAP NOSE RIB P/N 27-36015-001 IAW FAIRCHILD STRUCTURAL REPAIR MANUAL 57-90-60 PAGES 43-46.  (M)
